Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Body pain, nausea, taking IV for dehydration and vomiting. Painkiller without nausea?

Hello. I have a stomach / intestinal virus. I went to urgent care this after noon for treatment of dehydration , nausea and vomiting . They treated me with IV fluids and antinausea medication. The nausea has died down a bit but now I am very achy. Can I take any kind of pain killer that won t aggravate the nausea (e.g. baby tylenol?). Thank you for your time!
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
  User's Response
yes u can take..if you are hospitalized then better take in iv form i.e in buscopan 1 amp iv stat
u should be investigated
COMPLETE BLOOD COUNT
RENAL FUNCTION TEST
LIVER FUNCTION TEST ULTRASONOGRAPHY OF ABDOMEN
ARTERIAL BLOOD GAS*
SERUM ELECTROLYTE*

TREATMENT
TAB.OFLIOXACCIN+ORNIDAZOLE THRICE A DAY PER ORAL FOR 5 DAYS
TAB.PANTAPRAZOLE 40 MG ONCE A DAY PRIOR TO BREAKFAST
SACH.SPORLAC I SACHET THRICE A DAY WITH WATER
SACH.ORS WITH PLENTY OF WATER
CAP.REDOTIL THRICE A DAY TILL LOOSE MOTION PERSIST
Answered: Sat, 8 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. Gitabhagavan's  Response
Nausea and vommiting is only a good sign which unwanted and indigested food is thrown away as the body helps in own way of helping to keep fit. change the diet habit you will normal.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor